# SDR AALA20140724013

- Difficulty date: July 24, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 106,556 hours, 17,378 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW REPORTED TWO HOURS 30 MINS INTO FLIGHT LT WING IS LIGHT 1000 LBS, FUEL SCORE IS DOWN 2000 LBS.  LT ENG IS BURNING 200 LBS PER HR LESS THAN RT ENG & RUNNING COOLER.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND FUEL QTY WITHIN ALLOWABLE LIMITS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
